# SDR SWAA2024083029196

- Difficulty date: August 22, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR TROUBLESHOOTING PURPOSES SEVERAL EXTERIOR AND INTERIOR EMERGENCY LIGHTS INOPERATIVE.<[01] SECURED LOOSE CONNECTORS ON LIGHTS ASSEMBLY L273; L731 AND L1190 AS PER REF B737 AMM 33-51-03-960-802; AMM 33-51-04-960-802; WDM 33-51-12; WDM33-51-22.TEST PASSED.;[02] VERIFIED 1.
